MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STERILE STAY SAFE CAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. STERILE STAY SAFE CAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 050-95012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Nausea (1970); Peritonitis (2252); Unspecified Gastrointestinal Problem (4491)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pd patient on continuous cyclic pd (ccpd) therapy utilizing the liberty select cycler was hospitalized with peritonitis.There was no specific allegation that this event was related to a deficiency or malfunction of any fresenius device(s) or product(s) in the initial reporting.Upon follow-up with the patient¿s pdrn, it was reported that this patient was initially hospitalized (b)(6) 2026 following an unrelated gastrointestinal (gi) illness that was determined to be unrelated to pd therapy or the use of any fresenius product(s) or device(s).During this hospital stay, the patient was able to undergo ccpd therapy on a hospital provided cycler (unknown brand and model) that was assisted by hospital staff.On hospital day three, the patient began to experience nausea and fever.It was reported that the admitting facility did not provide diagnostic laboratory results in response to the patient¿s symptoms.Per the patient¿s statement to the outpatient clinic, it was reported that the hospital staff that were assisting with pd therapy left the patient¿s uncapped and exposed pd catheter (not a fresenius product) for hours on the first night of admission.The patient was discharged home on 10/apr/2026 without addressing the new symptoms.The patient was readmitted to the hospital on the night of 10/apr/2026 following intensifying nausea and fever.The outpatient clinic did not receive diagnostic laboratory results as the patient remained hospitalized at the time of follow-up, and hospital paperwork was not submitted to the outpatient clinic.The patient was diagnosed with peritonitis due to a break in aseptic technique prior to ccpd therapy by hospital staff.The patient¿s pd catheter was removed due to the severity of infection, and she was transitioned to hemodialysis (hd) for renal replacement therapy on a hospital provided hd device (unknown brand and model) for the duration of the admission.The patient was prescribed intravenous daptomycin (frequency and duration unknown) to address the infection while hospitalized.The patient is recovering from this event as she awaits discharge home.It was reported that the patient¿s gi illness, peritonitis and the associated hospitalization were not the result of a deficiency or malfunction of any fresenius product(s) or device(s).It was assumed that the patient will continue hd therapy on an in-center basis post-discharge with a plan to return to pd on the same liberty select cycler upon resolution of infection and replacement of her catheter.

Brand Name
STERILE STAY SAFE CAP
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key25057569
Report Number3023981687-2026-00002
Device Sequence Number9989662
Product Code KDJ
UDI-Device Identifier00840861100835
UDI-Public00840861100835
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/01/2026
Report Date (Section F) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-95012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/22/2026
Device AgeMO
Event Location Hospital
Date Report to Manufacturer05/01/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY CYCLER SET ; LIBERTY SELECT CYCLER
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight75 KG
Date Report Sent to FDA05/01/2026